RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1957, Volume 41(83), Number 4, Pages 459–480 (Mi msb5039)  

This article is cited in 4 scientific papers (total in 4 papers)

Kernels of fractional order

V. A. Il'in


Full text: PDF file (1949 kB)

Bibliographic databases:
Received: 09.03.1956

Citation: V. A. Il'in, “Kernels of fractional order”, Mat. Sb. (N.S.), 41(83):4 (1957), 459–480

Citation in format AMSBIB
\Bibitem{Ili57}
\by V.~A.~Il'in
\paper Kernels of fractional order
\jour Mat. Sb. (N.S.)
\yr 1957
\vol 41(83)
\issue 4
\pages 459--480
\mathnet{http://mi.mathnet.ru/msb5039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=89355}
\zmath{https://zbmath.org/?q=an:0078.28001}


Linking options:
  • http://mi.mathnet.ru/eng/msb5039
  • http://mi.mathnet.ru/eng/msb/v83/i4/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Il'in, “Problems of localization and convergence for Fourier series in fundamental systems of functions of the Laplace operator”, Russian Math. Surveys, 23:2 (1968), 59–116  mathnet  crossref  mathscinet  zmath
    2. R. S. Ismagilov, “On unitary representations of the group $C_0^\infty(X, G)$, $G=SU_2$”, Math. USSR-Sb., 29:1 (1976), 105–117  mathnet  crossref  mathscinet  zmath  isi
    3. Goldman M.L., “Optimal embedding of Bessel- and Riesz-type potentials”, Dokl. Math., 80:2 (2009), 689–693  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:211
    Full text:108
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020